# SDR USAA950399

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: 'T' Cap
- Condition: Corroded
- Location: Bs 1016
- Part time: 27,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION THE ENTIRE LENGTH OF BEAM 25 PERCENT TO 40 PERCENT LOSS, BS 1016 LEFT END TO RIGHT END.  REPAIRED PER SRM 53-00-51 FIG 202.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (W)
